Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012, Article ID 436239, 15 pages
http://dx.doi.org/10.1155/2012/436239
Research Article

Two-Stage Adaptive Optimal Design with Fixed First-Stage Sample Size

Department of Statistics, University of Missouri, 146 Middlebush Hall, Columbia, MO 65203, USA

Received 1 June 2012; Accepted 5 September 2012

Academic Editor: Zhengjia Chen

Copyright © 2012 Adam Lane and Nancy Flournoy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adam Lane and Nancy Flournoy, “Two-Stage Adaptive Optimal Design with Fixed First-Stage Sample Size,” Journal of Probability and Statistics, vol. 2012, Article ID 436239, 15 pages, 2012. https://doi.org/10.1155/2012/436239.